ParaCaf Quick
Paracetamol & Caffeine Effervescent Tablets Strawberry Flavor
 
Composition:
Each effervescent tablet contains:
 
Paracetamol BP 500 mg
Caffeine BP 30 mg
Exipients   q. s.
Indication: ParaCaf Quick is effective for the treatment of Fever and pain such as Headache, Dental Pain, Mascular Pain-influenza like Conditions.
Dosage : As directed by the physician.
Precaution : Not to be given to children below 2 years of age.
Directions of use : Dissolve one tablet in a glass of water (approx, 200ml) Drink as soon as the tablet dissolves.
Warning : Do not chew or swallow these tablets.
Storage : Store below 250C in a dry place, Protect from direct sunlight. Paracetamol overdose may be injurious to liver.
michael kors outlet sport blue 6s Michael Kors Outlet louis vuitton outlet michael kors outlet louis vuitton outlet kate spade outlet michael kors outlet louis vuitton outlet louis vuitton outlet kate spade outlet thunder 14s michael kors outlet wolf grey 3s jordan 3 sport blue foamposites shooting stars lululemon yoga pants michael kors outlet jordan 6 sport blue wolf grey 3s